Toxic epidermal necrolysis associated with radiotherapy and phenytoin in a patient with non-Hodking's lymphoma: A case report

Makaleler > Tam Makale · 2016

Yazarlar: Fatma KEKLİK KARADAĞ, Melda Comert Ozkan, Gizem Kocabas Yenipazar, Banu YAMAN, Güray SAYDAM, Fahri ŞAHİN

REPORTS OF PRACTICAL ONCOLOGY AND RADIOTHERAPY, SCI Expanded İndekslerine Giren Dergi, Uluslararası, 2016, cilt 21, ss 81-83

DOI: 10.1016/j.rpor.2015.09.002

Özet

Toxic epidermal necrolysis (TEN) is a disease which is characterized by fever and desquamation of the skin and mucosal membranes. It is usually related with drugs, especially aromatic anticonvulsants which are recognized as the most common cause of this disorder. Cranial irradiation may act as a precipitating factor along with anticonvulsants for the development of TEN. We report a 28-year-old patient with central nervous system (CNS) relapsed non Hodgkin lymphoma (NHL) who developed TEN after cranial radiotherapy and concurrent phenytoin treatment. (C) 2015 Published by Elsevier Sp. z o.o. on behalf of Greater Poland Cancer Centre.

Detay görüntüle